MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number ELCTRNC VENOUS OCCLDR UNIT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of an electronic venous occluder clamp (evo) showing an error message on system panel.There is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the evo clamp.The incident occurred in boston, united states.Livanova field service engineer was dispatched on site, confirmed the event and replaced the affected clamp with a new one to solve the problem.A device service history review was performed and identified that the unit was manufactured in 2025 and no other similar events have been reported.Complaints statistical data analysis did not reveal any concerning there for this failure mode.Based on investigation findings and considering that the displayed error code is caused by photocell not connected or defective, it is reasonable to trace the most likely root cause back to defective photo sensors.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
EVO
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24740370
Report Number9611109-2026-90125
Device Sequence Number10421947
Product Code DWF
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)25051
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELCTRNC VENOUS OCCLDR UNIT
Device Catalogue Number12-80-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/31/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown